# SDR IPXA2018110765729

- Difficulty date: November 4, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 18,781 hours, 11,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: AD321431
- Part serial: 205354
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTONOMOUS STANDBY POWER SUPPLY UNIT FAILED A BITE TEST IAW TC 527300-04-1-121.  R & R THE BATTERIES IAW AMM 52-73-18-0401. OPS CHECKED GOOD.
